Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Engineering and Applied Sciences
Year: 2012  |  Volume: 7  |  Issue: 3  |  Page No.: 265 - 270

MHD Free Convection Flow Effects on Stoke’s Problem Through Porous Medium with Transverse Periodic Suction

Vinay Kumar Jadon, Amit Sharma and S.S. Yadav    

Abstract: This study presents an approximate solution to a 3-dimensional free convection flow of a viscous, incompressible fluid past an impulsively started infinite, vertical porous limiting surface through porous medium with transverse sinusoidal suction in presence of uniform magnetic field. Using perturbation technique, the expressions for the transient velocity in the main flow direction, the temperature, the sinusoidal skin fraction and the rate of heat transfer have been discussed with there respective dependence on the Prandtl number (Pr), Grashoff number (Gr), Magnetic parameter (M) and Porosity parameter (K).

Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility